MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported that the light adjustable lens in the patient's left eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Device history record for the lens was reviewed.No issues were noted.The explanted lens is in process of being returned for evaluation.
 
Event or Problem Description
Site reported that the light adjustable lens in the patient's left eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Site reported that the light adjustable lens in the patient's left eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.The explanted lens was returned for evaluation.Inspection and optical testing of the returned lens identified the presence of a zone in the center of the lens which is indicative of premature photopolymerization of the lens.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key11571130
Report Number3012712027-2021-00015
Device Sequence Number4455500
Product Code PZK
UDI-Device Identifier00818806020173
UDI-Public01008188060201731120020817230131
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001554
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;